Children’s Advil Suspension (4 fl. oz, Blue Raspberry-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Liquid Pain Medicine, Ages 2 –11
- Includes one 4 fl oz bottle of Children’s Advil Suspension, blue raspberry-flavored liquid fever medicine
- Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
- Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
- Children’s Advil comes in an easy-to-take liquid suspension formula
- Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable for children ages 2-11
- HSA and FSA eligible product
| Specific Uses For Product | Cold, Fever |
| Item Form | General/multi-Use Pain Relief, Product |
| Ingredients | Sucrose, Microcrystalline, Glycerin, Purified, Methylcellulose, Sodium Citrate, Propylene Glycol, Sodium Benzoate, Edetate Disodium, Polysorbate 80, Ibuprofen, Natural Flavors, Citric Acid Monohydrate, Fd&c Blue No. 1, Sorbitol Solution, Xanthan Gum. |
| Expiry Date | Oct 2027 |
| Product Benefits | Fever Control |
| Number Of Items | 1 |
| Brand | Advil |
| Product Type | Medication |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSWKYQPAF7RQHDA |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Ibuprofen |
Tags |
When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies. (3) Based on lowering fever below 100°F as compared to Children’s Tylenol
Important information
Safety Information
Uses: Temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches
Ingredients
Ibuprofen, Artificial and Natural Flavors, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C Blue No. 1, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucrose, Xanthan Gum.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Package Dimensions
5.3 x 2.2 x 2.1 inches; 4.8 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









